# SDR 9521979751

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448563
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF DUE TO GROUND SHIFT FAILURE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPACKED NOSE GEAR STRUT AND SERVICED TO PROPER LEVELS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
